sexologist-icon
Delay in periods for 2 m
Since last 2 years i am missing my periods continously and they delay by 2-3 months.Everytime i got scared. I visited a gyanec, she advised me to take contraceptive pills i.e hervote. Whenever i take it i got my periods within 20 days. I dont knw it is safe or not. After sometime we are planning for family.. Are these pills safe for me..please advise ... will follow
70 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore
Please read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore
Hi,it depends upon the diagnosis... Considering your symptoms you may be having pcod if that is the diagnosis you can take it ...it can occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it can be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.